# SDR QR9R2024111500003

- Difficulty date: November 15, 2024
- Submitted: November 15, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723289687
- Aircraft time: 4,503 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800879001
- Part serial: 1989
- Condition: Failed
- Location: Yaw Trim
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FAILED AUTOPILOT TEST MULTIPLE TIMES. FIRST 2 ATTEMPTS ENDED WITH ACTUATOR IN THE CAD, THEN BACKUP SAS, AND LAST 2 ATTEMPTS STATED YAW SAS. REMOVED AND REPLACED YAW TRIM ACTUATOR IAW AMM 67-14-00, 4-1. TEST FLIGHT C/W, NO FAULTS NOTED REF 05-60-00, 6-12.
